# SDR UPS08852737

- Difficulty date: June 29, 2008
- Submitted: July 17, 2008
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- Aircraft time: 62,439 hours, 26,361 cycles
- Engine: Ge CFM56*
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C2,  AFT END OF RIB CRACKED IN RT HORIZ STAB L/E STA. XFS 47.5.    STOP DRILLED CRACK, FABRICATED AND INSTALLED REPAIR DOUBLERS IAW SRM 5 1-3-02, 55-02-00 FIG 2.
